# SDR V2JA2012F00017

- Difficulty date: November 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N134SL
- Make and model: Piagio P180
- Aircraft serial: 1100
- Aircraft time: 6,875 hours, 5,140 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STALL FAIL LIGHT ILLUMINATED AND THE LANDING GEAR WOULD NOT RETRACT.
